# SDR 2025FA0000120

- Difficulty date: February 19, 2025
- Submitted: February 19, 2025
- Operation: General aviation
- Aircraft: N341QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800225
- Aircraft time: 14,102 hours, 9,262 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE HAS CORROSION SURROUNDING LOWER DATA PLATE.
